# SDR UALA2011120906768

- Difficulty date: December 8, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 80,447 hours, 12,915 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Heat Exchanger
- Part number: 51G760600U
- Part serial: 174
- Condition: Faulty
- Location: Nr 2 Idg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT IDG VALVE STATUS MESSAGE DISPLAYED AT TOP OF DESCENT.   PERFORMED BPCU BITE CHECK PER FIM 24-20-00.  LAST FLT LEG NR 2 SHOWS COOLER VALVE WIRING FAULT.   REPLACED NR 2 ENGINE IDG AIR OIL HEAT EXCHANGER AND VALVE PER MM.
